# SDR FDEA201410163173

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028200000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL BETWEEN FRAME 62 - 65 RT SIDE BETWEEN BL -Y1456 & -Y1959 CRACKED AROUND FLOOR ADAPTOR.  INSTALLED & SEALED NEW MDC COMPARTMENT FLOOR PANEL 252YG IAW 51-24-00-00.  FABRICATED FLOOR PANEL ON T14 1097712 PN FX B5327028200000 DWG SRZ-25-005.  MAJOR REPAIR.
